{"product_id":"piriteze-syrup-1x6","title":"Piriteze Syrup (1x6)","description":"\u003cp\u003ePiriteze Syrup contains cetirizine, an antihistamine used to treat symptoms associated with hay fever and other allergies, as well as symptoms of chronic urticaria, such as hives, rashes, and itching. Urticaria is a persistent condition characterized by raised white or reddish lumps surrounded by itchy red inflamed areas.\u003c\/p\u003e\n\u003cp\u003eYou can take Piriteze for the relief of:\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eHayfever\u003c\/li\u003e\n\u003cli\u003eSkin allergies\u003c\/li\u003e\n\u003cli\u003ePet allergies\u003c\/li\u003e\n\u003cli\u003eMould spore allergies\u003c\/li\u003e\n\u003cli\u003eHouse dust mite allergies\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cdiv\u003e\u003cspan\u003e\u003cstrong\u003eDosage.\u003c\/strong\u003e For oral use.\u003c\/span\u003e\u003c\/div\u003e\n\u003cdiv\u003e\u003cspan\u003eUse the spoon provided to make sure you have the correct dose.\u003c\/span\u003e\u003c\/div\u003e\n\u003cdiv\u003e\u003cspan\u003e\u003cstrong\u003eAdults and adolescents aged 12 years and over:\u003c\/strong\u003e Two 5ml spoonfuls once daily.\u003c\/span\u003e\u003c\/div\u003e\n\u003cdiv\u003e\u003cspan\u003e\u003cstrong\u003eChildren aged between 6 and 12 years:\u003c\/strong\u003e One 5ml spoonful twice daily - morning and evening.\u003c\/span\u003e\u003c\/div\u003e\n\u003cdiv\u003e\u003cspan\u003e\u003cstrong\u003eChildren aged between 2 and 6 years:\u003c\/strong\u003e Half a spoonful (2.5ml) twice daily - morning and evening.\u003c\/span\u003e\u003c\/div\u003e\n\u003cdiv\u003e\u003cspan\u003e\u003cstrong\u003eChildren under 2 years:\u003c\/strong\u003e Not recommended.\u003c\/span\u003e\u003c\/div\u003e\n\u003cdiv\u003e\u003cspan\u003eIf you have kidney problems you may need to lower the dose - see leaflet for further advice.\u003c\/span\u003e\u003c\/div\u003e\n\u003cp\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003cbr\u003e\u003c\/p\u003e\n\u003cp\u003eActive ingredient Each 5 ml dose contains Cetirizine Hydrochloride 5 mg.\u003c\/p\u003e\n\u003cp\u003eOther ingredients Glycerol, propylene glycol, sorbitol (E 420), methyl parahydroxybenzoate (E 218), propyl parahydroxybenzoate (E 216), sodium acetate, acetic acid, saccharin sodium, banana flavour and purified water.\u003c\/p\u003e","brand":"My Store","offers":[{"title":"Default Title","offer_id":54777180160341,"sku":null,"price":20.99,"currency_code":"GBP","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1070\/4483\/1573\/files\/076C0886-B3E2-4662-B5B2-D924335BFCFA.png?v=1787922920","url":"https:\/\/hayate.co.uk\/products\/piriteze-syrup-1x6","provider":"Hayete","version":"1.0","type":"link"}